BibTeX record journals/amai/ParkerR96

download as .bib file

@article{DBLP:journals/amai/ParkerR96,
  author    = {Mark Parker and
               Jennifer Ryan},
  title     = {Finding the Minimum Weight {IIS} Cover of an Infeasible System of
               Linear Inequalities},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {17},
  number    = {1-2},
  pages     = {107--126},
  year      = {1996},
  url       = {http://dx.doi.org/10.1007/BF02284626},
  doi       = {10.1007/BF02284626},
  timestamp = {Wed, 18 May 2011 16:17:39 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/ParkerR96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}